# SDR SWAA2022020734727

- Difficulty date: November 29, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 19,949 hours, 8,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO LH SIDE PLATE STA 727C TO STA 801 / MULTIPLE AREA'S OF CORROSION ON L/H ZEE CHANNEL AFT CARGO FOUND TO BE OUT OF LIMITS. REMOVED DAMAGED ZEE CHANNEL. LOCATED; DRILLED; AND DEBURRED SIDE PLATE AND SPLICES FROM BAC 1496-377 LOT# 5049572L. INSTALLED ZEE CHANNEL SIDE PLATE AT THE AFT CARGO L/H SIDE . REF; SRM 53-00-53-1A-2; 53-0-53-2R-5; 51-40-02; 51-40-05; AND BOEING DWG 146A7500
